# SDR HN6R0000546

- Difficulty date: May 16, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N931NU
- Make and model: Boeing 737-400
- Aircraft serial: 25247
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT RS 178 LEFT HAND SIDE CHORD WL 207.  REMOVED AND REPLACED LEFT HAND 178 BULKHEAD SIDE CHORD.
